Enrico Serra
Enrico Serra
Professore di Analisi Matematica, Politecnico di Torino
Verified email at polito.it
Title
Cited by
Cited by
Year
Semilinear Elliptic Equations for Beginners: Existence Results via the Variational Approach
M Badiale, E Serra
Springer Science & Business Media, 2010
2292010
Non radial positive solutions for the Hénon equation with critical growth
E Serra
Calculus of Variations and Partial Differential Equations 23 (3), 301-326, 2005
1052005
NLS ground states on graphs
R Adami, E Serra, P Tilli
Calculus of Variations and Partial Differential Equations 54 (1), 743-761, 2015
772015
Multiplicity results for the supercritical Hénon equation
M Badiale, E Serra
Advanced nonlinear studies 4 (4), 453-467, 2004
722004
Threshold phenomena and existence results for NLS ground states on metric graphs
R Adami, E Serra, P Tilli
Journal of Functional Analysis 271 (1), 201-223, 2016
662016
Multi-peak solutions for the H├® non equation with slightly subcritical growth
A Pistoia, E Serra
Mathematische Zeitschrift 256 (1), 75-97, 2007
652007
Noncollision solutions to some singular minimization problems with Keplerian-like potentials
E Serra, S Terracini
Nonlinear Analysis: Theory, Methods & Applications 22 (1), 45-62, 1994
621994
Negative Energy Ground States for the L2-Critical NLSE on Metric Graphs
R Adami, E Serra, P Tilli
Communications in Mathematical Physics 352 (1), 387-406, 2017
572017
Collisionless periodic solutions to some three-body problems
E Serra, S Terracini
Archive for rational mechanics and analysis 120 (4), 305-325, 1992
531992
On the existence of homoclinic solutions for almost periodic second order systems
E Serra, M Tarallo, S Terracini
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 13 (6), 783-812, 1996
481996
Periodic solutions for some nonlinear differential equations of neutral type
E Serra
Nonlinear Analysis: Theory, Methods & Applications 17 (2), 139-151, 1991
451991
Nonlinear wave equations as limits of convex minimization problems: proof of a conjecture by De Giorgi
E Serra, P Tilli
Annals of Mathematics, 1551-1574, 2012
412012
Subharmonic solutions to second-order differential equations with periodic nonlinearities
E Serra, M Tarallo, S Terracini
Nonlinear Analysis: Theory, Methods & Applications 41 (5-6), 649-667, 2000
402000
Monotonicity constraints and supercritical Neumann problems
E Serra, P Tilli
Annales de l'IHP Analyse non linéaire 28 (1), 63-74, 2011
382011
A note on the radial solutions for the supercritical Hénon equation
V Barutello, S Secchi, E Serra
Journal of mathematical analysis and applications 341 (1), 720-728, 2008
352008
Bound states of the NLS equation on metric graphs with localized nonlinearities
E Serra, L Tentarelli
Journal of Differential Equations 260 (7), 5627-5644, 2016
342016
On the lack of bound states for certain NLS equations on metric graphs
E Serra, L Tentarelli
Nonlinear Analysis: Theory, Methods & Applications 145, 68-82, 2016
302016
Non–continuation of the periodic oscillations of a forced pendulum in the presence of friction
R Ortega, E Serra, M Tarallo
Proceedings of the American Mathematical Society 128 (9), 2659-2665, 2000
292000
Multiple positive bound states for the subcritical NLS equation on metric graphs
R Adami, E Serra, P Tilli
Calculus of Variations and Partial Differential Equations 58 (1), 1-16, 2019
272019
A variational approach to chaotic dynamics in periodically forced nonlinear oscillators
E Bosetto, E Serra
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 17 (6), 673-709, 2000
272000
The system can't perform the operation now. Try again later.
Articles 1–20